Alert archive / New York / Winter Storm Warnings in 2018

Winter Storm Warning 2, NWS Binghamton, NY

February 4, 2018Oneida County, New York

NWS Binghamton, NY issued this winter storm warning at Feb 4, 2018, 5:06 PM EST for Oneida County, New York. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 4, 2018, 5:06 PM EST (22:06 UTC)
Expired
Feb 5, 2018, 6:00 AM EST
In force
13 hr
Issued by
NWS Binghamton, NY

County Oneida County, NY

The radar

The Ft Drum radar (KTYX), 60 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.1 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

292 
WWUS41 KBGM 042206
WSWBGM

URGENT - WINTER WEATHER MESSAGE
National Weather Service Binghamton NY
506 PM EST Sun Feb 4 2018

NYZ009-051100-
/O.UPG.KBGM.WW.Y.0008.000000T0000Z-180205T1100Z/
/O.NEW.KBGM.WS.W.0002.180204T2206Z-180205T1100Z/
Northern Oneida-
Including the city of Boonville
506 PM EST Sun Feb 4 2018

...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST MONDAY...

* WHAT...Heavy snow occurring. Plan on difficult travel
  conditions. Additional snow accumulations of 3 to 6 inches are
  expected, bringing event totals to 10 to 14 inches, with
  greatest amounts at higher elevations.

* WHERE...Northern Oneida County.

* WHEN...Until 6 AM EST Monday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

NYZ018-036-037-044>046-056-050600-
/O.CON.KBGM.WW.Y.0008.000000T0000Z-180205T0600Z/
Onondaga-Madison-Southern Oneida-Cortland-Chenango-Otsego-Broome-
Including the cities of Syracuse, Hamilton, Oneida, Rome, Utica, 
Cortland, Norwich, Oneonta, and Binghamton
506 PM EST Sun Feb 4 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
MONDAY...

* WHAT...Snow occurring. Plan on slippery road conditions.
  Additional snow accumulations of 2 to 4 inches are expected,
  bringing event totals to 4 to 8 inches with locally higher 
  amounts, especially in higher terrain of Chenango and Otsego 
  counties.

* WHERE...Onondaga, Madison, Southern Oneida, Cortland, Chenango,
   Otsego and Broome Counties.

* WHEN...Until 1 AM EST Monday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

PAZ038-039-043-050600-
/O.CON.KBGM.WW.Y.0008.000000T0000Z-180205T0600Z/
Bradford-Susquehanna-Wyoming-
Including the cities of Sayre, Towanda, Hallstead, Montrose, 
and Tunkhannock
506 PM EST Sun Feb 4 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
MONDAY...

* WHAT...Snow occurring. Plan on slippery road conditions.
  Additional snow accumulations of 1 to 3 inches are expected,
  bringing event totals to 3 to 6 inches especially at higher 
  elevations.
 
* WHERE...Bradford, Susquehanna and Wyoming Counties.

* WHEN...Until 1 AM EST Monday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

PAZ040-044-047-048-072-050600-
/O.CON.KBGM.WW.Y.0008.000000T0000Z-180205T0600Z/
Northern Wayne-Lackawanna-Luzerne-Pike-Southern Wayne-
Including the cities of Damascus, Equinunk, Scranton, Hazleton, 
Wilkes-Barre, Milford, and Honesdale
506 PM EST Sun Feb 4 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
MONDAY...

* WHAT...Mixed precipitation occurring. Plan on slippery road
  conditions. Additional snow accumulations 1 to 3 inches,
  bringing event totals to 3 to 5 inches of snow, and ice 
  accumulations of a light glaze are expected.

* WHERE...Northern Wayne, Lackawanna, Luzerne, Pike and Southern 
  Wayne Counties.

* WHEN...Until 1 AM EST Monday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

$$

NYZ057-062-050600-
/O.CON.KBGM.WW.Y.0008.000000T0000Z-180205T0600Z/
Delaware-Sullivan-
Including the cities of Delhi, Walton, and Monticello
506 PM EST Sun Feb 4 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
MONDAY...

* WHAT...Mixed precipitation occurring. Plan on slippery road
  conditions. Additional snow accumulations of 2 to 4 inches,
  bringing event totals to 4 to 7 inches of snow, and ice 
  accumulations of a light glaze are expected.

* WHERE...Delaware and Sullivan Counties.

* WHEN...Until 1 AM EST Monday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

$$
1 follow-up statement
063 
WWUS41 KBGM 050252
WSWBGM

URGENT - WINTER WEATHER MESSAGE
National Weather Service Binghamton NY
952 PM EST Sun Feb 4 2018

NYZ018-036-037-044-045-056-PAZ038>040-043-044-047-072-050400-
/O.CAN.KBGM.WW.Y.0008.000000T0000Z-180205T0600Z/
Onondaga-Madison-Southern Oneida-Cortland-Chenango-Broome-
Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-
Southern Wayne-
Including the cities of Syracuse, Hamilton, Oneida, Rome, Utica, 
Cortland, Norwich, Binghamton, Sayre, Towanda, Hallstead, 
Montrose, Damascus, Equinunk, Tunkhannock, Scranton, Hazleton, 
Wilkes-Barre, and Honesdale
952 PM EST Sun Feb 4 2018

...WINTER WEATHER ADVISORY IS CANCELLED...

Steady accumulating snow has ended, so the Winter Weather 
Advisory is cancelled. Continue to exercise caution on slick snow
covered roadways. Some snow showers are possible after midnight 
but additional accumulations will be light. 

$$

NYZ009-051100-
/O.CON.KBGM.WS.W.0002.000000T0000Z-180205T1100Z/
Northern Oneida-
Including the city of Boonville
952 PM EST Sun Feb 4 2018

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WHAT...Snow occurring. Plan on difficult travel conditions.
  Steady accumulating snow is ending, but a final burst of snow 
  late tonight will produce additional snow accumulations of up to
  two inches.

* WHERE...Northern Oneida County.

* WHEN...Until 6 AM EST Monday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for snow means severe winter weather
conditions are occurring. If you must travel, keep an extra
flashlight, food and water in your vehicle in case of an
emergency. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

NYZ046-050600-
/O.CON.KBGM.WW.Y.0008.000000T0000Z-180205T0600Z/
Otsego-
Including the city of Oneonta
952 PM EST Sun Feb 4 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
MONDAY...

* WHAT...Snow occurring. Plan on slippery road conditions. Steady
  snow is coming to an end, but an additional inch or so of
  accumulation is expected.

* WHERE...Otsego County.

* WHEN...Until 1 AM EST Monday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Be prepared for snow covered
roads and limited visibilities, and use caution while driving.
The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

$$

PAZ048-050600-
/O.CON.KBGM.WW.Y.0008.000000T0000Z-180205T0600Z/
Pike-
Including the city of Milford
952 PM EST Sun Feb 4 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
MONDAY...

* WHAT...Mixed precipitation occurring. The ice will result in 
  difficult travel conditions. Additional snow accumulations of 
  up to one inch and ice accumulations of up to one tenth of an 
  inch are expected.

* WHERE...Pike County.

* WHEN...Until 1 AM EST Monday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

$$

NYZ057-062-050600-
/O.CON.KBGM.WW.Y.0008.000000T0000Z-180205T0600Z/
Delaware-Sullivan-
Including the cities of Delhi, Walton, and Monticello
952 PM EST Sun Feb 4 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
MONDAY...

* WHAT...Mixed precipitation occurring. Plan on slippery road 
  conditions. Additional snow accumulations of up to one inch 
  and ice accumulations of a light glaze are expected.

* WHERE...Delaware and Sullivan Counties.

* WHEN...Until 1 AM EST Monday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this winter storm warning went out at Feb 4, 4:19 PM EST, 47 minutes earlier.

Area forecast discussion, Feb 4, 4:19 PM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
419 PM EST Sun Feb 4 2018

.SYNOPSIS...
An Alberta clipper is combining with a coastal system to
produce accumulating snow into this evening. Weak lake effect
snow will occur late tonight and Monday over Upstate New York.
Another storm will bring snow on Wednesday.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
3 pm update...

Just minor changes. Forecast on track.

Steady snow over much of the CWA this afternoon. Heavier snow
still moving northeast from southeast PA. Also with this area is
mixed precip now into the Lehigh Valley. Some freezing rain and
rain mixed with snow still possible in the Poconos to the
Catskills starting around 5 PM ending as the precip pulls out
late evening. Upslope areas in the Upper Susquehanna Region and
the Tug Hill Plateau getting the best snow with some 3 to 7
inches so far.

Back edge of the steady snow is just west of I81. Finger Lakes
and Chemung Valley getting very little snow. Amounts here
unchanged from the previous forecast of 1 to 3".

Snow pushes east with a cold front late this evening leaving
lake effect snow across the northern counties around midnight.
The wind shifts to northeast sending the light les down into the
eastern Finger Lakes to nrn Susquehanna Region for the rest of
the morning. This then lifts as the winds shift back to west
starting midday. Moisture is under 4k ft with little lift as
high pressure moves in.

The high will remain into the evening then an area of light snow
moves into western NY late Monday night.

For temperatures, in the low and mid 30s now into the evening
then behind the cold front a rapid drop into the teens. Weak
recovery with highs mostly in the low 20s Monday with strong
gusty winds. Lows 5 to 15 Monday night. Coldest in the east with
fewer clouds and more snow for better radiational cooling.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
400 PM Update...
A weak frontal boundary and associated disturbance will linger
over the forecast area through the day on Tuesday. This will
bring a chance of snow showers, especially over the CNY zones
and during the morning hours. By afternoon, just some scattered
flurries are expected as the region remains under a cold WNW
flow pattern. Highs on Tuesday will reach the mid-20s to lower
30s. The area will dry out Tuesday evening and into the first
part of the overnight period, as a surface high pressure system
builds over NY and southern Canada. Warm air advection and
moisture increase rapidly during the predawn hours Wednesday,
as the next weather maker approaches from the Ohio Valley. Light
snow is forecast to develop just prior to daybreak
Wednesday...west of a Wilkes-Barre to Ithaca line.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
400 PM Update...

As mentioned above, the next storm system will spread widespread
moderate snow over the entire area for Wednesday morning. The
latest guidance has come into somewhat better agreement on the
eventual track of the surface low...and the extent of the above
freezing temperatures...both at the surface and aloft. The 12z
GFS/Canadian continued to hold onto a solution that brought the
area of low pressure up the west side of the Appalachians to
near KPIT, then transfer energy to form a weak low over
southeast PA, before moving over Long Island and eastern New
England Wednesday evening. Overall model trends continue to
indicate about a half inch to three-quarters of an inch of
precipitation from this system. The 12z Euro shifted rather
significantly to the southeast with the low track...and is now
a colder/snowier solution. Overall, the GFS is now the only
model that would indicate much, if any mixing...and this is
still confined to NE PA and briefly into the far southern tier
of NY. Made little change to the official forecast during this
period...except to indicate a mix of snow/sleet and some rain
over the Wyoming Valley and as far northwest as Binghamton
Wednesday afternoon. If future model trends continue to
indicate a transfer of energy east of the Appalachians...any mix
may be confined to only the far southeast portion of our CWA.
With the guidance generally trending colder...and snow now being
the preferred ptype for much of the area....confidence is now
increasing in at least a moderate snowfall event....likely
between 4 to 8 inches...again where mixing does not occur. If/where
mixing does occur snowfall amount would be lower, more in the 3
to 6 inch range. This looks to be a fast moving system, so
snowfall amounts much higher than 8 inches do not look probable
at this time. The highest snow ratios will be over the northern
portion of the forecast area...where 12-15:1 type snow to liquid
ratios are expected. Further south, snow to liquid ratios of
9-12:1 look more probable.

Snow quickly tapers off to lake effect snow showers Wednesday
night and Thursday. The overall flow, should be 290-315 degrees
during this time...which could focus the snow near the Syracuse
metro area. Lows will be in the teens Wednesday night, with
temperatures recovering into the 20s Thursday afternoon.

Lake effect snow showers continue into Friday, but the flow
should back more westerly out ahead of the next approaching
system. 850mb temperatures linger around -15C through the day.
This supports high temperatures only in the lower to mid 20s
once again. The latest guidance is in fairly good agreement that
an area of warm air advection precipitation will develop along
and north of a warm frontal boundary late Friday into early
Saturday. Precipitation type looks to be mostly all snow, except
perhaps some rain/snow mix over the valleys of NE PA by
Saturday. Amounts are uncertain at this time. Guidance then
diverges significantly for Saturday night and next Sunday. The
GFS brings a strong southwest flow, much warmer temperatures and
a period of rain to the area. Meanwhile, the ECMWF would keep
much of the area cold enough for more snow. Again, a lot of
uncertainty remains in how the forecast will evolve for this
time period including temperatures.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
1230 pm update...

IFR vsby snow has moved into BGM/AVP and should get to the rest
of the taf sites by 21z. CIGs will fall to MVFR fuel alternate
or even IFR at BGM/AVP and maybe RME.

Cold front comes through west to east this evening shifting the
wind from south to west and ending the steady snow. Low ceilings
will linger as lake effect starts. Lake effect ends at
BGM/ITH/SYR around 13z then RME shortly after as the snow lifts
north.

Conditions return to VFR late tonight and Monday morning and
remain there into the evening.

This afternoon south winds at 10 to 15 kts with higher gusts
diminish to 10 kts by 21z. The wind shifts to west 03 to 06z.
Winds by 12z shift to NW and increase back to 10 to 15 kts with
higher gusts.

Outlook...

Monday afternoon and evening...VFR.

Monday overnight and Tuesday...restrictions possible in light
snow.

Tuesday night...VFR.

Wednesday...Restrictions in steadier snow or possibly mixed
precipitation.

Thursday and Friday...Possible restrictions in CNY in snow. AVP
probably VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory until 1 AM EST Monday for PAZ038>040-
     043-044-047-048-072.
NY...Winter Weather Advisory until 1 AM EST Monday for NYZ018-036-
     037-044>046-056-057-062.
     Winter Weather Advisory until 6 AM EST Monday for NYZ009.

&&

SYNOPSIS...TAC
NEAR TERM...TAC
SHORT TERM...MJM
LONG TERM...MJM
AVIATION...TAC
Hazardous weather outlook, Feb 4, 3:35 PM EST, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
335 PM EST Sun Feb 4 2018

NYZ015>017-022>025-055-052045-
Yates-Seneca-Southern Cayuga-Steuben-Schuyler-Chemung-Tompkins-Tioga-
335 PM EST Sun Feb 4 2018

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This Afternoon and Tonight.

A period of snow will end this evening. A general 1 to 3 inches is
forecast.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another storm will bring snow and possibly rain from late Tuesday
night into Wednesday evening. Snow amounts are expected to be 4 to 8
inches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Snowfall reports
today and Wednesday would be greatly appreciated.

NYZ009-052045-
Northern Oneida-
335 PM EST Sun Feb 4 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another storm will bring snow late Tuesday night into Wednesday
night. Snow accumulations are expected to be 5 to 10 inches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Snowfall reports
today and Wednesday would be greatly appreciated.

PAZ038>040-043-044-047-048-072-052045-
Bradford-Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
335 PM EST Sun Feb 4 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY...

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another storm will bring snow and mixed precipitation late Tuesday
night into Wednesday evening. Snow accumulations are expected to be 3
to 6 inches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Snowfall reports
today and Wednesday would be greatly appreciated.

NYZ057-062-052045-
Delaware-Sullivan-
335 PM EST Sun Feb 4 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another storm will bring snow and mixed precipitation late Tuesday
night into Wednesday evening. Snow accumulations are expected to be 4
to 8 inches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Snowfall reports
today and Wednesday would be greatly appreciated.

NYZ018-036-037-044>046-056-052045-
Onondaga-Madison-Southern Oneida-Cortland-Chenango-Otsego-Broome-
335 PM EST Sun Feb 4 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another storm will bring snow and possibly rain late Tuesday night
into Wednesday evening. Snow accumulations are expected to be 4 to 8
inches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Snowfall reports
today and Wednesday would be greatly appreciated.

In the hours before

Local storm report, Feb 4, 1:52 PM EST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
152 PM EST SUN FEB 04 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     SNOW             REMSEN                  43.33N  75.19W
02/04/2018  M6.5 INCH        ONEIDA             NY   SOCIAL MEDIA

&&

BGM

Nearby

Winter Storm Warnings in New York, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.